Hello! Sounds like just switching from clomid to femara can help! clomid is known to thin the lining.. it depends when in your cycle you had those measurements.. also sometimes your utuerus can contract from the ultrasound and cause your lining to appear thinner than it is.....I know that sometimes people go on estrogen patches ( i think its to help the lining, but not 100%) but your dr has to measure your estrogen to check that first.. also progesterone in the 2ww helps as well! I imagine just switching to femara should do the trick in itself though! GOOD LUCK!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.